# SDR UALA2009061201663

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 51,478 hours, 18,931 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CHECK PER A CHECK FAILED TEST.  CODE, EMERGENCY BATTERY L DISPLAYED.  REPLACED EXTERNAL MOST AFT, FWD LAMP.  CABIN EMERGENCY LIGHT TEST OKAY.
